# SDR 2025FA0000076

- Difficulty date: January 27, 2025
- Submitted: January 31, 2025
- Operation: General aviation
- Aircraft: N711SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30642
- Engine: Cfmint CFM567B20
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN8027
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE FAIULRE DURING TAKEOFF (RH),  FIRE ON ENGINE#2 TAILCONE AFFECTING AIRCRAFT FAIRINGS AND FLAPS. EMERGENCY EVACUATION INICIATED. ENGINE TURBINE STAGES MELTED WITH LOSS OF MATERIAL. INVESTIGATION REVEALS TWO FAILURE MESSAGES STORED IN EEC BITE TEST. (EEC SIGNAL DISAGREE AND EEC SIGNALS OUT OF RANGE) IAW FIM, BOTH MESSAGES SUGGEST EEC REMOVAL AND REPLACE AS THE ONLY ACTION TO SOLVE THE PROBLEM.
